`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 8,Number 5,     September 2009

1

Spectral properties of general advection operators and weighted translation semigroups   Pages : 1469 - 1492

Bertrand Lods,  Mustapha Mokhtar-Kharroubi and Mohammed Sbihi

 Abstract       Full Text      Related Articles

2

The number of limit cycles for generalized Abel equations with periodic coefficients of definite sign   Pages : 1493 - 1501

Amelia Álvarez,  José-Luis Bravo and Manuel Fernández

 Abstract       Full Text      Related Articles

3

The dimension of the attractor for the 3D flow of a non-Newtonian fluid   Pages : 1503 - 1520

M. Bulíček,  F. Ettwein,  P. Kaplický and Dalibor Pražák

 Abstract       Full Text      Related Articles

4

Local solutions in Sobolev spaces and unconditional well-posedness for the generalized Boussinesq equation   Pages : 1521 - 1539

Luiz Gustavo Farah

 Abstract       Full Text      Related Articles

5

Cross-constrained variational methods for the nonlinear Klein-Gordon equations with an inverse square potential   Pages : 1541 - 1554

Zaihui Gan

 Abstract       Full Text      Related Articles

6

Global attractor for the Davey-Stewartson system on $\mathbb R^2$   Pages : 1555 - 1575

Olivier Goubet and Manal Hussein

 Abstract       Full Text      Related Articles

7

Hölder continuity of solutions to the $A$-Laplace equation involving measures   Pages : 1577 - 1583

Samia Challal and Abdeslem Lyaghfouri

 Abstract       Full Text      Related Articles

8

The construction of quasi-periodic solutions of quasi-periodic forced Schrödinger equation   Pages : 1585 - 1606

Lei Jiao and Yiqian Wang

 Abstract       Full Text      Related Articles

9

Entire large solutions of semilinear elliptic equations of mixed type   Pages : 1607 - 1618

Alan V. Lair and Ahmed Mohammed

 Abstract       Full Text      Related Articles

10

Semi-linear sub-elliptic equations on the Heisenberg group with a singular potential   Pages : 1619 - 1636

Houda Mokrani

 Abstract       Full Text      Related Articles

11

On the asymptotic behavior of an exponentially bounded, strongly continuous cocycle over a semiflow   Pages : 1637 - 1645

Ciprian Preda,  Petre Preda and Adriana Petre

 Abstract       Full Text      Related Articles

12

Global classical solutions to the Boltzmann equation with external force   Pages : 1647 - 1668

Hongjun Yu

 Abstract       Full Text      Related Articles

13

Existence and asymptotic behavior of solutions to a moving boundary problem modeling the growth of multi-layer tumors   Pages : 1669 - 1688

Fujun Zhou,  Junde Wu and Shangbin Cui

 Abstract       Full Text      Related Articles

14

A mathematical model of an Agricultural-Industrial-Ecospheric system with industrial competition   Pages : 1689 - 1707

Ibrahim Agyemang and H. I. Freedman

 Abstract       Full Text      Related Articles

15

Regularity of the extremal solution for a biharmonic problem with general nonlinearity   Pages : 1709 - 1723

Guillaume Warnault

 Abstract       Full Text      Related Articles